# SDR AALA20151223009

- Difficulty date: December 23, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 3,609 hours, 1,397 cycles
- Engine: Iae V2533A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 72322401100
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J, B
- Precautionary procedure: A, B

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, DURING CRUISE THE RT ENG EXPERIENCED A COMPRESSOR STALL & OIL STRAINER CLOGGED LIGHT ILLUMINATED, ACCOMPANIED BY SMOKE IN THE CABIN.  R & R RT ENGINE.  POWER PLANT ENGINEERING INDICATES ROOT CAUSE IS FAILURE OF NR 3 BEARING.
